# SDR CA960521010

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A25
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Power Turbine
- Part time: 5,199 hours
- Component: Pwa
- Stage of operation: AB
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

(CAN)FOLLOWING A STALL EXERCISE DURING FLIGHT TRAINING, ON POWER APPLICATION, THERE WAS AN EXPLOSION FROM THE ENGINE. ENGINE WAS SECURED AND A LANDING MADE. AFTER ENGINE SPLIT AT THE "C" FLANGE, A FRACTURE D POWER TURBINE BLADE WAS EVIDENT.
